MathSciNet Relay Station
MathSciNet bibliographic data
MR855341 (88c:60135) 60J15 (05C05)
Gerl, Peter Natural spanning trees of ${\bf Z}\sp d$ are recurrent. Discrete Math. 61 (1986), no. 2-3, 333–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement